# SDR I5PA2021050488801

- Difficulty date: May 4, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 74,309 hours, 24,249 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: 9919S0CN38760355
- Part serial: ET8226
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AMBIENT PRESSURE (P2) SENSOR FAILED (LESS THAN 8PSI ON THE GROUND). REPLACED SAME. OPS CHECK NORMAL.
